Facebook Pixel
EmpowHER Guest

This month i did not have periods. Im a virgin so pregnancy is out of question.

By Anonymous July 28, 2015 - 11:22am
Rate This

Hi, I've not had my period this month and never had any intercourse which means pregnancy is impossible. Im taking prescribed primolut-n. Today was my last dose and still i have no periods or no signs of periods. My menstruation cycle is pretty regular. Besides that im extremely over weight which may be a factor but it hasnt been in 8 years. I am feeling cranky and hormonal. Please help me out.

Add a Comment2 Comments

Thank you for ur help. :-)

July 29, 2015 - 5:48am

Hi Anon,

Thank you for sharing your question with the EmpowHER community.

Primolut is a female hormone treatment used to treat menstrual disorders and menopausal symptoms. Changes in bleeding pattern including irregular bleeding, scanty bleeding and the absence of bleeding may occur as a side effect. Other common side effects are bloating, headache and nausea.

Make sure you are communicating your symptoms and results with the medical professional who prescribed sooner rather than later.

I hope this helps.

Be well,

July 28, 2015 - 1:06pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!